# SDR SWAA2021050360320

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 60,695 hours, 36,047 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H INB SEAT TRACK CHAFED @ STA 520 MKD DOT 60-069 / ACCOMPLISHED MAIN CABIN L/H I/B SEAT TRACK REPAIR AT LBL 24.75' FROM STA 490 - STA 521 REF B737-7 SRM 53-00-52-2R-4 FIG 202 DETAIL (A).
